Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Sudden spotting - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Women's Health
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1716 Questions

User :   i took the medroxypegesterone pills for 10 days of 10mg and started on oct 9th till the 19th then 4days later i had spotting for about 3 to 4 days and now on nov 11th i had pink in mhy discharge and lasted till the 12th and pink when i wiped. i was told that the second bleeding which was 2 days ago could be implantation. does that sound like i am more then likely pregnant? we are currently trying to conceive.
Doctor :   hi
Doctor :  
please give me sometime to read through your history
Doctor :  
yes, if this is happened due to the implantation bleed, you could be pregnant
Doctor :   you will need to check the HCG hormone in urine
User :   i took a test on monday and it was negative and the spotting started this wed
Doctor :  
Doctor :  
check the HCG test again now
User :   how can i check the hcg?
Doctor :  
sometimes the test comes negative if the hormone is less in the urine
User :   would prenatal pills help as well if we are trying?
User :   and if it shows up negative should i give it more time or get blood work
Doctor :  
take the urine pregnancy test, it will detect HCG in it
Doctor :  
yes you should take prenatal pills
Doctor :  
if you are planning to concieve
User :   and what kind of fertility pills if imnot pregnant
Doctor :  
and if the tests come negative again
Doctor :  
do a blood HCG level test
Doctor :  
which is more specific
Doctor :  
continue the same prenatal vitamin pills even if you not pregnant, it will prepare your body to recive the baby

Doctor :  
you can take pelvic ultrasound too to confirm the pregnancy
Doctor :  
are you there?
Doctor :  
have you followed what i said?
Doctor :   Dear User, your free trial is over. Once you pay you can chat with our doctor for any length of time. Thanks for your co-operation.
Question is related to
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor